# SDR UALA2010041901289

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,152 hours, 10,854 cycles
- Engine: Pwa PW4077
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Bolt
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE STRUT ATTACH POINT, WHERE IT ATTACHES TO THE SPINDLE ON THE OUTER CYL, SAFETY BOLTS ARE MISSING CHECKED NUT FOR PROPER TORQUE AND INSTALLED SAFETY BOLTS.
